MAUDE Adverse Event Report: Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices

Abbott Medical MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-XTW
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat degenerative mitral regurgitation (mr) with a grade of 4+ on a patient with thick leaflets and a pre-existing flail.A mitraclip xtw was inserted and placed on the mitral valve.However, during deployment, after pulling the lock line lever, the clip relaxed slightly, but within normal limits.The clip was deployed on the mitral valve.However, after deployment, the clip opened from approximately 20 to 60 degrees.It was noted that the clip remained stable on the leaflets.To stabilize the clip, a second clip was then inserted and deployed medial and adjacent to the first clip, reducing mr to a grade of 1.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, the reported cowl appears to be due to patient anatomy, per the physician.The unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50952061
Report Number2135147-2026-06619
Device Sequence Number9551860
Product Code NKM
UDI-Device Identifier05415067050779
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-XTW
Device Catalogue NumberCDS0801-XTW
Device Lot Number60518R1019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
steerable guide catheter
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown